| Model Number |
5867-3M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Erythema (1840); Unspecified Infection (1930); Pocket Erosion (2013); Discomfort (2330)
| Date of Event |
01/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 6935m62 lead, implanted on (b)(6) 2024; ddpa2d4 icd, implanted on (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately five months after a generator changeout procedure, the implantable cardioverter defibrillator (icd) system was explanted due to a device pocket infection.The patient experienced discomfort, erosion, redness and wound dehiscence at the pocket site.No further patient complications have been reported as a result of this event.